# SDR AALA202405205189

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 89,805 hours, 11,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Row 26hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 26HJ OVERHEAD ISLE EXIT SIGN DAMAGED. MAINTENACE REPLACED OVERHEAD EXIT SIGN IAW AMM 33-51-01-960-802.
